# SDR AALA20130218004

- Difficulty date: February 17, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 36,406 hours, 14,959 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Panel
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUXILIARY POWER UNIT INLET PLENUM CEILING PANEL CRACKED IN CORNER.  INSTALLED NEW APU PLENUM CEILING PANEL PER AARD 51-10-05.
